Are there links between the gardasil vaccine and pityriasis rosea? My daughter had the vaccine and a few weeks later developed pityriasis rosea....first had the herald patch and now has rash all over abdomen, upper leggs, etc. The pediatrician said she has never heard of a link between the 2. The internet tells me otherwise as does the VAERS reports.
Hello, There is no link between gardasil injection and pitrasis ROSEA. Side effects of gardasil include swelling mredness and itching at site of injection,headache,nausea,dizziness etc. Sometimes a person can faint and hence it is advised to take rest lying down for 15 minutes after taking the injection. Thanks
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]